Alert archive / Texas / Gale Warnings in 2011

Gale Warning 5, NWS Houston/Galveston, TX

November 26, 2011

NWS Houston/Galveston, TX issued this gale warning at Nov 26, 2011, 4:11 AM CST. It took effect at Nov 26, 2011, 5:00 PM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 4:11 AM CST (10:11 UTC)
In effect from
Nov 26, 2011, 5:00 PM CST
Expired
Nov 27, 2011, 12:00 PM CST
In force
19 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WHUS74 KHGX 261011
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
411 AM CST SAT NOV 26 2011

...GALE FORCE WINDS ARE EXPECTED LATE SATURDAY NIGHT THROUGH
EARLY SUNDAY MORNING...

.A STRONG COLD FRONT PUSHING OFF THE COAST SATURDAY AFTERNOON
WILL INDUCE GALE FORCE WINDS ACROSS OUR LOCAL GULF WATERS. GALE
FORCE WINDS WILL PERSIST THROUGH EARLY SUNDAY MORNING.

GMZ350-355-370-375-270000-
/O.UPG.KHGX.GL.A.0002.111127T0000Z-111127T1200Z/
/O.NEW.KHGX.GL.W.0005.111127T0000Z-111127T1200Z/
/O.NEW.KHGX.SC.Y.0142.111127T1200Z-111128T0000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
411 AM CST SAT NOV 26 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...25 TO 35 KNOTS...GUSTING TO NEAR 40 KNOTS.

* SEAS...SEAS BUILDING TO 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-270000-
/O.NEW.KHGX.SC.Y.0142.111127T0000Z-111127T1800Z/
MATAGORDA BAY-GALVESTON BAY-
411 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SUNDAY. 

* WINDS...20 TO 25 KNOTS...GUSTING TO 30 KNOTS.

* SEAS...ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
180 
WHUS74 KHGX 261638
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1038 AM CST SAT NOV 26 2011

...GALE FORCE WINDS ARE EXPECTED TONIGHT OVER THE GULF WATERS...

.A STRONG COLD FRONT PUSHING OFF THE COAST SATURDAY AFTERNOON
WILL INDUCE GALE FORCE WINDS ACROSS OUR LOCAL GULF WATERS. GALE
FORCE WINDS WILL PERSIST THROUGH EARLY SUNDAY MORNING.

GMZ350-355-370-375-270045-
/O.CON.KHGX.GL.W.0005.111127T0000Z-111127T1200Z/
/O.CON.KHGX.SC.Y.0142.111127T1200Z-111128T0000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
1038 AM CST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY.
THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...BECOMING NORTH 25 TO 35 KNOTS EARLY THIS EVENING...GUSTING
  TO NEAR 40 KNOTS.

* SEAS...SEAS BUILDING TO 8 TO 13 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-270045-
/O.CON.KHGX.SC.Y.0142.111127T0000Z-111127T1800Z/
MATAGORDA BAY-GALVESTON BAY-
1038 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SUNDAY...

* WINDS...BECOMING NORTH 20 TO 25 KNOTS EARLY THIS EVENING...GUSTING
  TO 30 KNOTS.

* SEAS...BAY WATERS BECOMING ROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
212 
WHUS74 KHGX 262040
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
240 PM CST SAT NOV 26 2011

...GALE FORCE WINDS ARE EXPECTED TONIGHT AND SUNDAY MORNING OVER
THE GULF WATERS...

.A STRONG COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS EARLY
THIS EVENING. WIND GUSTS TO GALE FORCE ARE LIKELY OVER THE BAYS
WITH SUSTAINED GALE FORCE WINDS OVER THE GULF WATERS. 

GMZ350-355-370-375-270445-
/O.EXT.KHGX.GL.W.0005.111126T2300Z-111127T1500Z/
/O.EXT.KHGX.SC.Y.0142.111127T1500Z-111128T1000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
240 PM CST SAT NOV 26 2011

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM SUNDAY TO 4 AM
CST MONDAY...

* WINDS...BECOMING NORTHWEST 25 TO 35 KNOTS EARLY THIS EVENING...
  WITH GUSTS 35 TO 45 KNOTS.

* SEAS...SEAS BUILDING TO 6 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-270445-
/O.EXT.KHGX.SC.Y.0142.111126T2300Z-111127T2300Z/
MATAGORDA BAY-GALVESTON BAY-
240 PM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST SUNDAY...

* WINDS...BECOMING NORTHWEST 20 TO 30 KNOTS EARLY THIS
  EVENING...WITH GUSTS TO 35 KNOTS.

* SEAS...BAY WATERS BECOMING ROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
713 
WHUS74 KHGX 270319
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
919 PM CST SAT NOV 26 2011

...GALE FORCE WINDS ARE EXPECTED TONIGHT AND SUNDAY MORNING OVER
THE GULF WATERS...

.A STRONG COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS EARLY
THIS EVENING. WIND GUSTS TO GALE FORCE ARE LIKELY OVER THE BAYS
WITH SUSTAINED GALE FORCE WINDS OVER THE GULF WATERS.

GMZ350-355-370-375-271130-
/O.CON.KHGX.GL.W.0005.000000T0000Z-111127T1500Z/
/O.CON.KHGX.SC.Y.0142.111127T1500Z-111128T1000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
919 PM CST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
   4 AM CST MONDAY...

* WINDS...NORTHWEST 25 TO 35 KNOTS... WITH GUSTS 35 TO 45 KNOTS.

* SEAS...SEAS BUILDING TO 7 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-271130-
/O.CON.KHGX.SC.Y.0142.000000T0000Z-111127T2300Z/
MATAGORDA BAY-GALVESTON BAY-
919 PM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST SUNDAY...

* WINDS...BECOMING NORTHWEST 15 TO 25 KNOTS EARLY THIS EVENING...
  WITH GUSTS TO 35 KNOTS.

* SEAS...BAY WATERS ROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
398 
WHUS74 KHGX 270932
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
332 AM CST SUN NOV 27 2011

...GALE FORCE WINDS ARE EXPECTED THROUGH SUNDAY MORNING OVER
THE LOCAL GULF WATERS...

.THE PASSAGE OF A COLD FRONT YESTERDAY AFTERNOON...WITH A LARGE
HIGH PRESSURE AREA OVER THE ROCKIES AND COLDER AIR DESCENDING DOWN
OVER THE WARMER GULF...HAS GALE FORCE WINDS IN PLACE. 

GMZ335-271045-
/O.CAN.KHGX.SC.Y.0142.000000T0000Z-111127T2300Z/
GALVESTON BAY-
332 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS WILL REMAIN BETWEEN 15 TO 20 KNOTS UNDER CHOPPY WATERS.

$$

GMZ350-355-370-375-271800-
/O.EXT.KHGX.GL.W.0005.000000T0000Z-111127T1800Z/
/O.EXT.KHGX.SC.Y.0142.111127T1800Z-111128T1000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
332 AM CST SUN NOV 27 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 AM CST
MONDAY...

* WINDS...NORTHWEST 25 TO 35 KNOTS... WITH 40 KNOT GUSTS.

* SEAS...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-271800-
/O.EXT.KHGX.SC.Y.0142.000000T0000Z-111128T0000Z/
MATAGORDA BAY-
332 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS... GUSTS TO 35 KNOTS.

* SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
776 
WHUS74 KHGX 271424
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
824 AM CST SUN NOV 27 2011

...STRONG NORTHWEST WINDS OVER THE BAYS AND COASTAL WATERS TODAY...

.STRONG NORTHWEST WINDS WILL PERSIST TODAY IN THE WAKE OF A STRONG
COLD FRONT WHICH PASSED THROUGH THE WATERS LATE SATURDAY.

GMZ350-355-272230-
/O.CAN.KHGX.GL.W.0005.000000T0000Z-111127T1800Z/
/O.EXT.KHGX.SC.Y.0142.111127T1424Z-111128T1200Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
824 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE GALE WARNING. 

* WINDS...NORTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ370-375-272230-
/O.CON.KHGX.GL.W.0005.000000T0000Z-111127T1800Z/
/O.EXT.KHGX.SC.Y.0142.111127T1800Z-111128T1200Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
824 AM CST SUN NOV 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM CST
MONDAY...

* WINDS...NORTHWEST 30 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS THIS
  MORNING...DECREASING TO 25 TO 30 KNOTS WITH GUSTS AROUND 35
  KNOTS THIS AFTERNOON.

* SEAS...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ335-272230-
/O.EXA.KHGX.SC.Y.0142.000000T0000Z-111128T0000Z/
GALVESTON BAY-
824 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* SEAS...BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-272230-
/O.CON.KHGX.SC.Y.0142.000000T0000Z-111128T0000Z/
MATAGORDA BAY-
824 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS...WITH GUSTS 25 TO 30 KNOTS.

* SEAS...BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Nov 26, 3:34 AM CST, 37 minutes earlier.

Area forecast discussion, Nov 26, 3:34 AM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
334 AM CST SAT NOV 26 2011

.DISCUSSION...
EARLY THIS MORNING...THERE ARE CENTRAL TEXAS SHOWERS AND THUNDERSTORMS
MOVING TOWARD SOUTHEAST TEXAS AND NORTHWARD/NORTHEASTWARD MOVING ACTIVITY
ALREADY IN OUR AREA. ALL OF THIS RAIN IS FORMING ALONG AND AHEAD OF
A MID/UPPER LEVEL TROUGH AND ASSOCIATED STRONG COLD FRONT THAT WILL
BE MOVING ACROSS THE AREA TODAY AND WILL GET THE MAJORITY OF THE AREA
WET. RAINFALL TOTALS ARE EXPECTED TO AVERAGE 1/2 TO 1 INCH WITH ISOLATED
1 TO 2 INCH AMOUNTS POSSIBLE. EXPECT SEVERE THUNDERSTORM CHANCES TO
BE LOW...SO WILL ONLY MENTION IN THE HAZARDOUS WEATHER OUTLOOK. BEHIND
THE STRONG COLD FRONT...RAINS WILL COME TO AN END AND IT WILL BECOME
BREEZY AND COLDER. ALONG THE COASTAL COUNTIES...WIND SPEEDS ARE EXPECTED
TO REACH WIND ADVISORY LEVELS TONIGHT THROUGH EARLY TOMORROW MORNING.
SURFACE HIGH PRESSURE BUILDS INTO THE STATE ON SUNDAY RESULTING IN A
GRADUALLY RELAXING PRESSURE GRADIENT AND GRADUALLY LOWERING WINDS. SUNDAY
NIGHT WILL BE THE COLDEST NIGHT ASSOCIATED WITH THIS SYSTEM WITH LOW
TEMPERATURES POTENTIALLY FALLING BELOW FREEZING ACROSS PORTIONS OF OUR
NORTHERN COUNTIES. A REINFORCING DRY COLD FRONT THAT IS EXPECTED TO
MOVE THROUGH THE AREA ON TUESDAY WILL BRING VERY COOL TO COLD NIGHTS
AND COOL DAYS FOR THE REMAINDER OF THE WEEK. RAINS MIGHT COME BACK
INTO THE PICTURE WHEN WE HEAD ON INTO NEXT WEEKEND AS THE NEXT STORM
SYSTEM ORGANIZES OUT WEST AND STARTS TO HEAD THIS WAY.  42
&&

.MARINE...
A GALE WARNING IS NOW IN EFFECT FOR ALL GULF WATERS COMMENCING THIS
EVENING AND REMAINING IN EFFECT THROUGH SUNDAY MORNING. A STRONG
COLD FRONTAL PASSAGE LATE THIS AFTERNOON INTO THIS EVENING WILL
QUICKLY INCREASE NORTHERLIES TO GALE FORCE. SEA HEIGHTS WILL
INCREASE TO OVER 6 FEET NEAR SHORE...TO NEAR OR OVER 10 FEET FAR
OFFSHORE...THROUGH SUNDAY MORNING. ALL WATER SMALL CRAFT ADVISORIES
WILL BE IN EFFECT THROUGH SUNDAY...WITH LOCAL BAY SCAS DROPPING TO
SCEC SOMETIME DURING THE DAY. MODERATE BECOMING LIGHT OFFSHORE WINDS
ARE FORECAST TO REMAIN IN PLACE THROUGH MID- WEEK. 31

&&

.FIRE WEATHER...
A FIRE WEATHER WATCH MAY BE REQUIRED FOR SUNDAY...IT IS ALL
DEPENDENT UPON THE AMOUNT OF RAIN THE REGION RECEIVES TODAY AND
SUNDAY AFTERNOON WIND SPEEDS. THE FORECAST CALLS FOR NEAR 15 KNOT
NORTHERLIES DURING A TIME WHERE RELATIVE HUMIDITIES FALL BELOW 30
PERCENT. EITHER WAY...THERE WILL BE AN ELEVATED FIRE WEATHER THREAT
SUNDAY. 31

&&

.PREV DISCUSSION... /ISSUED 1122 PM CST THU NOV 24 2011/

AVIATION...
SOME LIGHT RAINSHOWERS SHOWING UP ON RADAR MAINLY SOUTH AND WEST
OF THE HOUSTON AREA. DID NOT INCLUDE ANY PCPN IN TAFS UNTIL
FRONTAL SYSTEM GETS INTO THE AREA AROUND MID MORNING. MIGHT HAVE
TO UPDATE IF THESE SHOWERS BECOME MORE WIDESPREAD. EXPECT VFR
CONDITIONS TO LOWER TO MVFR CIGS AFTER 08Z OVER MOST OF THE REGION
AND SOME LIGHT FOG IS POSSIBLE REDUCING VSBY 4-6 MILES. EXPECT
FRONTAL SYSTEM TO PUSH INTO WESTERN PORTION OF CWA AROUND 15Z WITH
RAINSHOWERS AHEAD OF THE SYSTEM AND POSSIBLE TSTMS ALONG AND JUST
AHEAD OF THE FRONT. CDFNT SHOULD MOVE STEADILY THROUGH THE AREA
REACHING THE COAST AROUND 00Z. AFTER FROPA PCPN WILL END FAIRLY
RAPIDLY AND VFR CIGS WILL PREVAIL. WINDS WILL INCREASE BETWEEN 20-30
KNOTS FROM THE NORTHWEST WITH GUSTS TO ABOVE 35 KNOTS. STRONG
WINDS WILL CONTINUE INTO SUNDAY MORNING ESPECIALLY NEAR THE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      67  34  58  34  65 /  80  10   0   0   0
HOUSTON (IAH)              75  40  57  36  65 /  80  10   0   0   0
GALVESTON (GLS)            76  45  57  43  63 /  80  30   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...
     JACKSON...MATAGORDA.

GM...SMALL CRAFT ADVISORY FROM 6 AM TO NOON CST SUNDAY FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 3 PM CST THIS AFTERNOON
     THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: GALVESTON
     BAY...MATAGORDA BAY...WATERS FROM FREEPORT TO THE MATAGORDA
     SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION SUNDAY AFTERNOON FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

     GALE WARNING FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

&&

DISCUSSION...42
AVIATION/MARINE/FIRE...31
Hazardous weather outlook, Nov 26, 4:03 AM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
403 AM CST SAT NOV 26 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-271300-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
403 AM CST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG UPPER LEVEL STORM SYSTEM AND COLD FRONT CONTAINING NUMEROUS
SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY. SOME OF
THE STRONGER ACTIVITY MIGHT HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE.
RAINFALL TOTALS WILL AVERAGE 1/2 TO 1 INCH WITH ISOLATED 1 TO 2 INCH
AMOUNTS POSSIBLE. IT WILL BECOME MUCH COLDER BEHIND THIS FRONT....AND
IT WILL BE BREEZY TONIGHT THROUGH SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-350-355-370-375-271300-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
403 AM CST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS THIS EVENING THROUGH
TONIGHT. STRONG OFFSHORE WINDS REACHING OR EXCEEDING GALE FORCE ALONG
WITH ROUGH SEAS AND BELOW NORMAL TIDES ARE EXPECTED TO DEVELOP AFTER
THE PASSAGE OF A STRONG COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS ALONG WITH ROUGH SEAS AND BELOW NORMAL TIDES ARE EXPECTED
TO BEGIN TO IMPROVE LATE SUNDAY THROUGH MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:11 AM CSTSmall Craft AdvisoryHGX50 hr
Nov 26, 4:29 AM CSTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 10 more29 hr
Nov 26, 12:33 PM CSTSpecial Weather StatementHGXBrazoria42 min
Nov 26, 12:51 PM CSTSpecial Marine WarningHGX84 min
Nov 26, 3:11 PM CSTFire Weather WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more12 hr

Nearby

Gale Warnings in Texas, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.